# SDR DHL2001727599

- Difficulty date: August 20, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- System (JASC): 2150 · Cabin Cooling System
- Part: Deflector
- Part number: 65662451
- Condition: Cracked
- Location: Heat Exchanger
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON "C" CHECK DISCREPANCY------PRIMARY HEAT EXCHANGER FAN DEFLECTOR FOR LT SIDE HAS NUMEROUS CRACKS.
